I don't even know where I'm getting the energy to post this.
Tapered and stopped pred about 4 weeks ago. Had my 5th and probably last remi infusion about 3 weeks ago. I've gone through pred stoppages in the past but this flare is different.
Apart from the obligatory joint aches and 6-8 urgent bms etc. my energy seems to have deserted me.
I know remi can sometimes cause tiredness but it's usually only a day or two after the infusion. I mean it must stay in your system for several weeks, hence the 2 month gaps between infusions right?
Is there anything I can do to increase my energy or do I have to play the waiting game?
Is it possible my adrenalin will take longer this time to get back to normal, will it ever get back to normal?
Would increasing my vit D supplement help? I can't think of anymore because I'm nodding off.
Any ideas will be appreciated.
PS I'm having a flex-sig tommorow morning, I'd best have an early night.
69m Dx'd may'06 (prob had since'04)
150mg aza-stopped jul28-11
1mg Lorazapan nightly help sleep
on & off pred last 6 yrs
25mg MTX/folic acid Oct'11-stopped after 3 mo.
nightly cortifoam for aprox a year
15mg pred mar4'12 weaned off jul30'12
1st inf. Remi mar8'12 5th inf. aug10
1000mg vit D daily
800mg calcium daily
Slip. elm daily
occasional metamucil or benefibre
Post Edited (Mackster) : 8/27/2012 10:42:11 AM (GMT-6)